Inviscid limit for SQG in bounded domains

Peter Constantin, Mihaela Ignatova, Huy Q. Nguyen

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


We prove that the limit of any weakly convergent sequence of Leray-Hopf solutions of dissipative SQG equations is a weak solution of the inviscid SQG equation in bounded domains.

Original languageEnglish (US)
Pages (from-to)6196-6207
Number of pages12
JournalSIAM Journal on Mathematical Analysis
Issue number6
StatePublished - 2018

All Science Journal Classification (ASJC) codes

  • Analysis
  • Computational Mathematics
  • Applied Mathematics


  • Inviscid limit
  • Leray-Hopf
  • SQG
  • Weak solution


Dive into the research topics of 'Inviscid limit for SQG in bounded domains'. Together they form a unique fingerprint.

Cite this